Alert archive / Louisiana / Flash Flood Warnings in 2019

Flash Flood Warning 4, NWS New Orleans, LA

May 9, 20195 parishes in Louisiana

NWS New Orleans, LA issued this flash flood warning at May 9, 2019, 3:59 PM CDT for 5 parishes in Louisiana. It was in force for 8 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2019, 3:59 PM CDT (20:59 UTC)
Expired
May 10, 2019, 12:00 AM CDT
In force
8 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
None

Counties Ascension Parish, LA, East Baton Rouge Parish, LA, Iberville Parish, LA, Livingston Parish, LA, West Baton Rouge Parish, LA

What was reported inside it

TimeReportWhereRemark
May 9, 4:30 PM CDTFLASH FLOOD5 Sse Baton Rouge, LAREPORT OF WIDESPREAD FLOODING WITHIN THE CITY OF BATON ROUGE. ESTIMATED 3 TO 3.25 INCHES OF RAIN SO FAR. MULTIPLE STREAMS AND CREEKS OVERFLOWING.
May 9, 5:45 PM CDTFLASH FLOOD3 Ne Baton Rouge, LAVIDEO VIA SOCIAL MEDIA SHOWING ROADS UNDER WATER IN THE MAMMOTH AVENUE AREA IN BATON ROUGE.
May 9, 6:30 PM CDTFLASH FLOOD2 Sw Baton Rouge, LAWATER ON ROADWAY ON I-10 EASTBOUND NEAR ACADIAN THWY VIA LADOT. RAMP CLOSED.
May 9, 7:00 PM CDTFLASH FLOODPlaquemine, LAEM REPORTS AROUND 4 INCHES OF RAIN IN 2 AND A HALF HOURS IN PLAQUEMINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 9.0 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2019-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1983 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2019-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1983 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
541 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
273 m²/s²
Significant tornado parameter
1.6
Supercell composite
8.3

Open this sounding in Storm Lab

The text

As transmitted.

151 
WGUS54 KLIX 092059
FFWLIX
LAC005-033-047-063-121-100000-
/O.NEW.KLIX.FF.W.0004.190509T2059Z-190510T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
359 PM CDT Thu May 9 2019

The National Weather Service in New Orleans has issued a

* Flash Flood Warning for...
  Northwestern Ascension Parish in southeastern Louisiana...
  West Baton Rouge Parish in southeastern Louisiana...
  Livingston Parish in southeastern Louisiana...
  Central Iberville Parish in southeastern Louisiana...
  East Baton Rouge Parish in southeastern Louisiana...

* Until 700 PM CDT.

* At 358 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have 
  already fallen and an additional 1 to 2 inches with locally higher 
  amounts are possible. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Baton Rouge, Baker, Denham Springs, Plaquemine, Port Allen, Oak
  Hills Place, St. Gabriel, Walker, Addis, Brusly, Livingston, French
  Settlement, Albany, Rosedale, Port Vincent, Grosse Tete,
  Springfield, Westminster, Erwinville and Watson.

LAT...LON 3051 9146 3051 9142 3057 9140 3057 9137
      3065 9131 3066 9128 3060 9123 3060 9100
      3065 9069 3046 9055 3043 9055 3040 9051
      3036 9051 3035 9048 3031 9054 3018 9137
      3049 9148

$$

CAB
2 follow-up statements
101 
WGUS54 KLIX 092353
FFWLIX
LAC005-033-047-063-121-100500-
/O.EXT.KLIX.FF.W.0004.000000T0000Z-190510T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
653 PM CDT Thu May 9 2019

The National Weather Service in New Orleans has extended the

* Flash Flood Warning for...
  Northwestern Ascension Parish in southeastern Louisiana...
  West Baton Rouge Parish in southeastern Louisiana...
  Livingston Parish in southeastern Louisiana...
  Central Iberville Parish in southeastern Louisiana...
  East Baton Rouge Parish in southeastern Louisiana...

* Until midnight CDT.

* At 651 PM CDT, emergency management reported heavy rain across the
  warned area. Four to six inches of rain have fallen.
  Flash flooding is already occurring.

* Some locations that will experience flooding include...
  Baton Rouge, Baker, Denham Springs, Plaquemine, Port Allen, Oak
  Hills Place, St. Gabriel, Walker, Addis, Brusly, Livingston, French
  Settlement, Albany, Rosedale, Port Vincent, Grosse Tete,
  Springfield, Westminster, Erwinville and Watson.

Additional rainfall amounts of 1 to 3 inches are possible in the 
warned area as a strong storm moves northeast towards the Baton 
Rouge area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3051 9146 3051 9142 3057 9140 3057 9137
      3065 9131 3066 9128 3060 9123 3060 9100
      3065 9069 3046 9055 3043 9055 3040 9051
      3036 9051 3035 9048 3031 9054 3018 9137
      3049 9148

$$

ABS
889 
WGUS74 KLIX 100501
FFSLIX

Flash Flood Statement
National Weather Service New Orleans LA
1201 AM CDT Fri May 10 2019

LAC005-033-047-063-121-100509-
/O.EXP.KLIX.FF.W.0004.000000T0000Z-190510T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ascension LA-West Baton Rouge LA-Livingston LA-Iberville LA-
East Baton Rouge LA-
1201 AM CDT Fri May 10 2019

...THE FLASH FLOOD WARNING FOR NORTHWESTERN ASCENSION...WEST BATON
ROUGE...LIVINGSTON...CENTRAL IBERVILLE AND EAST BATON ROUGE PARISHES
WILL EXPIRE AT MIDNIGHT CDT...

Flooding from earlier rains have subsided. However new developing 
showers and thunderstorms may result in renewed localized flooding. 
A Flood Advisory is now in affect until 1 am CDT. A Flash Flood 
Watch is also in effect through Friday evening. 

LAT...LON 3051 9146 3051 9142 3057 9140 3057 9137
      3065 9131 3066 9128 3060 9123 3060 9100
      3065 9069 3046 9055 3043 9055 3040 9051
      3036 9051 3035 9048 3031 9054 3018 9137
      3049 9148

$$

24/RR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at May 9, 4:03 AM CDT, 11 hours 56 minutes earlier.

Area forecast discussion, May 9, 4:03 AM CDT, 11 hours 56 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
403 AM CDT Thu May 9 2019

.SYNOPSIS...

High pressure centered over New England and the Canadian Prairie
Provinces. Low pressure over the northern Mississippi River Valley
had a cold front southwestward through the Ozarks to west Texas.
Onshore flow is well developed and has pushed 70+ degree dew
points into just about all of the forecast area. Temperatures at 3
am were in the 70s area-wide. Thunderstorms had moved across
southwest Mississippi prior to midnight, but no significant
precipitation was noted in or near the forecast area as of this
writing.

&&

.SHORT TERM...

Moving into a much wetter pattern for the next several days, with
at least one round of potentially severe weather, and likely
multiple rounds of heavy rainfall. Southwesterly upper flow will
continue across the lower Mississippi River Valley through
Saturday, and likely into Sunday. As impulses move through this
flow, waves of showers and thunderstorms will move through much of
Louisiana and southern Mississippi. As is usually the case, timing
of individual impulses has gradually increasing spread between
models.

Satellite trends certainly support the current HRRR solution
which keeps the early portion of the morning mostly dry before
sagging convection into the area from the northwest around 16-17z.
Current GFS BUFR soundings show a rather juicy airmass at Baton
Rouge by midday with precipitable water values approaching 2
inches, CAPE values near 4000 J/kg, Lifted Indices around -10 and
lapse rates near/above 7C/km, along with some mid level dry air.
Only thing lacking somewhat is shear, which decreases to 20-25
knots by this afternoon. Certainly understand SPC's Slight Risk
today into tonight. First round of thunderstorms should not
produce any widespread flooding issues from Interstate 55
eastward, but will have to monitor northwest portions of the CWA
where 3 hourly FFG values are in the 3-4 inch range. Will hold off
on FFA for now, as rain amounts over SW Mississippi last evening
were rather small.

Beyond this afternoon/evening, location of boundary and threat
area will be driven by mesoscale processes just to the west of the
local area. Have opted to go with a blended solution on PoPs,
which allows us to remain pretty close to the neighboring offices
solutions. General likely to categorical rain chances,
particularly for the northwest portion of the area. Three day QPF
numbers of 3-5 inches are common across about the northwest half
of the area. At some point in the next couple of days, will likely
end up with a Flash Flood Watch for some portion of the area.

Will accept blended temperature solution as there isn't much
spread in guidance. Early day convection could cause a few
temperature busts, but that doesn't appear to be a factor this
morning. 35

&&

.LONG TERM...

GFS and ECMWF coming into agreement on a trough finally pushing
the boundary through the area Sunday/Sunday night, which will
allow most or all of the area to dry out for a couple days before
the boundary starts moving back northward. This will bring several
days of slightly cooler and significantly less humid weather to
the area for early/mid week next week. 35

&&

.AVIATION...

MVFR ceilings are likely to prevail for much of the forecast period,
or at least based in MVFR levels at SCT v BKN. Large linear MCS in
western LA should pass to the north of the local terminals but
outflows from this activity will be the catalyst for renewed
thunderstorms closer to the terminals today, primarily based around
daytime heating and sea breeze boundary convergence. 24/RR

&&

.MARINE...

Deep fetched onshore flow has become established and will prevail
through Friday. A frontal zone settles to the gulf coast and becomes
stationary Friday night into early Saturday. This will disrupt the
flow a bit to relax the  gradient until another front moves pushes
off the coast into the near shore waters Sunday night. Frontal
positioning over or near the coastal waters is expected to bring an
increase in thunderstorm coverage for much of the forecast period,
at times in the form of squall lines, each day into middle of next
week. 24/RR

&&

.DECISION SUPPORT...
DSS code: Yellow.
Deployed: None.
Activation: None.
Activities: Marginal to Slight Risk for Severe Weather.
            Marginal to Moderate Risk for Excessive Rainfall.
            River flood warnings.

Decision Support Services (DSS) Code Legend

Green  = No weather impacts that require action.
Blue   = Long-fused watch, warning, or advisory in effect or
         high visibility event; Marginal risk severe or
         excessive rain.
Yellow = Heightened impacts with short-fused watch, warning or
         advisory issuances; radar support for slight risk
         severe or excessive rain.
Orange = High Impacts; Enhanced risk severe; nearby tropical
         events; HazMat or other large episodes.
Red    = Full engagement for Moderate to high risk of severe
         and/or excessive rainfall, or direct tropical threats;
         Events of National Significance.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  84  69  80  67 /  90  80  80  60
BTR  85  70  82  69 /  90  80  80  50
ASD  86  69  84  69 /  80  70  60  30
MSY  86  72  84  72 /  70  70  60  30
GPT  82  71  82  70 /  60  60  50  30
PQL  85  69  84  69 /  60  60  50  20

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...None.
MS...None.
GM...None.
&&
Hazardous weather outlook, May 9, 11:51 AM CDT, 4 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service New Orleans LA
1151 AM CDT Thu May 9 2019

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-100500-
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana-
East Feliciana-St. Helena-Washington-St. Tammany-Iberville-
West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption-
St. James-St. John The Baptist-Upper Lafourche-St. Charles-
Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River-
Hancock-Harrison-Jackson-
1151 AM CDT Thu May 9 2019

This Hazardous Weather Outlook is for portions of Southeast
Louisiana...South Mississippi and the adjacent coastal waters.

.DAY ONE...This Afternoon and Tonight

A Tornado Watch has been issued for areas along and north of
I-10/12 through 6 PM this evening. This includes the Mississippi
Gulf Coast counties, Southwest Mississippi, and the Northshore.

A Flash Flood Watch has been issued for portions
of the forecast area through 7 PM this evening. Areas in the watch
could see 2 to 4 inches with locally higher amounts through 7 PM
this evening. This watch may need to be extended depending on
actual rainfall total and forecast trends.

There is a Slight Risk of severe weather for much of southeast
Louisiana and southern Mississippi, along and north of a line
from Saucier Mississippi to Slidell to New Orleans to Thibodaux.
The area to the south of that line will be under a Marginal Risk
of severe weather. The main threats will be damaging winds,
frequent lightning and brief very heavy rainfall that could
result in localized flooding.

There is also a Slight Risk of excessive rainfall west of a line
from Tylertown Mississippi to Donaldsonville, where 2 to 4 inches
of rain could occur. Much of the remainder of the area will have
a Marginal Risk of excessive rainfall where up to 2 inches of
rain could occur.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Showers and thunderstorms are expected daily Friday through
Sunday. Each round of thunderstorms could potentially produce
severe weather and heavy rainfall.

There is a Marginal Risk of severe weather Friday to the west of
a line from Poplarville to Mandeville to Houma, and north of a
Bogalusa to Hammond to Pierre Part line on Saturday. The main
threats will remain damaging winds, dangerous lightning and very
heavy rainfall.

There will be a Slight Risk of excessive rainfall to the west of
the McComb and Baton Rouge areas Friday and Saturday. A Marginal
Risk of excessive rainfall will extend eastward to Interstate 55
on Friday, and to Interstate 59 and the New Orleans Metro Area on
Saturday. Storm total rain amounts through Saturday night are
expected to range from 4 to 6 inches to the northwest of McComb
and Baton Rouge with lighter amounts to the east of that line.
With daily rainfall anticipated, the risk of flooding will
increase through the weekend. Flash Flood Watches may be
necessary in later forecasts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed later today.

In the hours before

Local storm report, May 9, 11:04 AM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1104 AM CDT THU MAY 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 AM     TSTM WND DMG     GLOSTER                 31.19N 91.02W
05/09/2019                   AMITE              MS   EMERGENCY MNGR

            EM RELAYED REPORT OF 2 TREES ON HOMES IN GLOSTER. NO
            INJURIES REPORTED. TIME ESTIMATED FROM RADAR.

&&

DMANNING
Local storm report, May 9, 11:32 AM CDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1132 AM CDT THU MAY 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 AM     TSTM WND DMG     LIBERTY                 31.16N 90.80W
05/09/2019                   AMITE              MS   AMATEUR RADIO

            WFO JAN RELAYED HAM RADIO REPORT OF TREES DOWN IN
            LIBERTY. ALSO, ONE TREE DOWN ALONG HWY 24 ABOUT 1 MILE
            WEST OF LIBERTY. TIME ESTIMATED FROM RADAR.

&&

DMANNING
Local storm report, May 9, 12:01 PM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1201 PM CDT THU MAY 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     TSTM WND DMG     MCCOMB                  31.25N 90.47W
05/09/2019                   PIKE               MS   AMATEUR RADIO

            POWERLINE ON CAR ON I-55.

1130 AM     TSTM WND DMG     MCCOMB                  31.25N 90.47W
05/09/2019                   PIKE               MS   AMATEUR RADIO

            MULTIPLE TREES DOWN AROUND MCCOMB.

1130 AM     TSTM WND DMG     MCCOMB                  31.25N 90.47W
05/09/2019                   PIKE               MS   AMATEUR RADIO

            TREE ON HOUSE ON NORTHEAST SIDE OF MCCOMB.

1130 AM     TSTM WND DMG     MCCOMB                  31.25N 90.47W
05/09/2019                   PIKE               MS   AMATEUR RADIO

            TREE DOWN NEAR EXIT 17 ON I-55 SOUTH OF MCCOMB.

&&

MHILL
Local storm report, May 9, 2:14 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
214 PM CDT THU MAY 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     TSTM WND DMG     CENTREVILLE             31.09N 91.07W
05/09/2019                   WILKINSON          MS   PUBLIC

            LARGE TREE ON HOME IN CENTREVILLE VIA SOCIAL MEDIA.

&&

MHILL
Local storm report, May 9, 2:30 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
230 PM CDT THU MAY 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 AM     TSTM WND DMG     GLOSTER                 31.19N 91.02W
05/09/2019                   AMITE              MS   EMERGENCY MNGR

            EM RELAYED REPORT OF 6 TREES ON HOMES IN GLOSTER. NO
            INJURIES REPORTED. TIME ESTIMATED FROM RADAR.

&&

DMANNING
Local storm report, May 9, 3:35 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
335 PM CDT THU MAY 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     FLASH FLOOD      CLINTON                 30.86N 91.01W
05/09/2019                   EAST FELICIANA     LA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS 5 ROADS IN THE PARISH FLOODED
            UP TO 2 TO 4 FEET IN A FEW LOCATIONS.

&&

MHILL

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 10:10 AM CDTSpecial Weather StatementLIXWest Feliciana95 min
May 9, 10:11 AM CDTFlash Flood WatchLIXAssumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more3 days
May 9, 10:49 AM CDTRiver Flood WarningLIXSaint Tammany, Washington21 days
May 9, 10:49 AM CDTRiver Flood WarningLIXSaint Tammany19 days
May 9, 10:54 AM CDTSevere Thunderstorm WarningLIXEast Feliciana, West Feliciana50 min
May 9, 10:57 AM CDTRiver Flood WarningLIXSaint Tammany7 days
May 9, 11:53 AM CDTSevere Thunderstorm WarningLIXTangipahoa, Washington67 min
May 9, 11:58 AM CDTSevere Thunderstorm WarningLIXLivingston, Tangipahoa62 min
May 9, 12:01 PM CDTTornado WarningLIXTangipahoa, Washington23 min
May 9, 12:09 PM CDTSevere Thunderstorm WarningLIXEast Feliciana, Saint Helena36 min
May 9, 12:12 PM CDTAreal Flood AdvisoryLIXSaint Helena, Tangipahoa, Washington2 hr
May 9, 12:21 PM CDTCoastal Flood AdvisoryLIXSaint Bernard6 hr
May 9, 12:36 PM CDTSevere Thunderstorm WarningLIXSaint Helena, Tangipahoa54 min
May 9, 12:40 PM CDTTornado WarningLIXTangipahoa33 min
May 9, 12:54 PM CDTSevere Thunderstorm WarningLIXWashington36 min
May 9, 1:10 PM CDTAreal Flood AdvisoryLIXEast Feliciana, Pointe Coupee, Saint Helena, West Feliciana2 hr
May 9, 1:42 PM CDTAreal Flood AdvisoryLIXWashington2 hr
May 9, 1:51 PM CDTSevere Thunderstorm WarningLIXTangipahoa39 min
May 9, 2:06 PM CDTSevere Thunderstorm WarningLIXSaint Tammany, Washington54 min
May 9, 2:52 PM CDTFlash Flood WarningLIXEast Baton Rouge, East Feliciana, Livingston, Saint Helena3 hr
May 9, 3:01 PM CDTRiver Flood WarningLIXSaint Helena65 hr
May 9, 3:30 PM CDTFlash Flood WarningLIXLivingston, Saint Tammany, Tangipahoa, Washington6 hr
May 9, 4:32 PM CDTSpecial Marine WarningLIX28 min
May 9, 4:42 PM CDTSpecial Marine WarningLIX33 min
May 9, 5:03 PM CDTSpecial Marine WarningLIX42 min
May 9, 5:11 PM CDTAreal Flood AdvisoryLIXJefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles2 hr
May 9, 5:40 PM CDTSpecial Marine WarningLIX35 min
May 9, 5:44 PM CDTFlash Flood WarningLIXEast Baton Rouge, East Feliciana, Livingston, Saint Helena5 hr
May 9, 6:10 PM CDTSpecial Marine WarningLIX50 min

Nearby

Flash Flood Warnings in Louisiana, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.